# SDR SWIA2020090152090

- Difficulty date: July 20, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3600851
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED ANGLE P/N 601R36008-51 ON AFT SIDE OF FS621 BULKHEAD WHILE PERFORMING REO.   (C-CHECK) RO 8/28/2020    REMOVED CRACKED ANGLE.   REF:  CRJ200 SRM.  - INSTALLED NEW STIFFENER P/N 601R36008-51.   REF:  DWG.  PERFORMED PRESSURE CHECK OF FASTENERS AT REPAIR AREA. ALL CHECKS GOOD.
